MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWTT3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported via literature article published about a 71-year-old woman was referred to hospital for cataract surgery on her right eye.After 5 months of surgery postoperatively, her visual acuity was decreased continuously.The patient requested a lens replacement after consultation and a non-company lens replacement was performed.Since adhesion of the capsule was observed during the replacement surgery, the non-company lens was fixed in-out and the procedure was completed.After the lens replacement with non-company lens, the power was fixed.Additional information was received, a capsule tension ring was inserted and the haptics were fixed out of the capsule (in - out fixation).Literature citation: ichikawa k et.Al., report on a case of lens replacement from multifocal intraocular lens to light adjustable lens, 2920_jscrs_o2-7.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.Literature citation: ichikawa k et.Al., report on a case of lens replacement from multifocal intraocular lens to light adjustable lens, 2920_jscrs_o2-7.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The product was not returned for analysis.The reporting facility did not provide a lot number or any identification of the product.The root cause for the reported complaint could not be determined.All product history records are quality reviewed prior to product release.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key19794830
Report Number9612169-2024-00721
Device Sequence Number4145458
Product Code MJP
UDI-Device Identifier00380652468411
UDI-Public00380652468411
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNWTT3
Device Catalogue NumberCNWTT3.140
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date10/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LAL - REPLACEMENT LENS; UNSPECIFIED CAPSULE TENSION RING
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale